MathSciNet Relay Station
MathSciNet bibliographic data
MR1911226 34D20 (34A37)
Kou, Chunhai; Zhang, Shunian; Wu, Shujin Stability analysis in terms of two measures for impulsive differential equations. J. London Math. Soc. (2) 66 (2002), no. 1, 142–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement